# SDR HEEA966685

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 YEAR INSPECTION DUE. REPLACED WEAK V101 CAVITY OSCILLATOR, WEAK V301 PHOTO DETECTOR AND DETERIORATED R477 RESISTOR.  ADJUSTED AND BENCH CHECK GOOD.
